# SDR EISA20000205

- Difficulty date: November 14, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N310NE
- Make and model: Boeing 727-2A7
- Aircraft serial: 20241
- Aircraft time: 73,567 hours, 49,439 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: FABRICATED
- Condition: Dented
- Location: Fuselage
- Component: Fuselage, Boeing, 7272A7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE SKIN DENTED BS 1260 TO 1280, STRINGER 21R TO 23R.   CORRECTIVE ACTION: REMOVED DENTED AREA, FABRICATED DOUBLER, FILLER, AND STRINGER SPLICE REPAIRS, ALODINED, PRIMED AND INSTALLED, REPAIR DOUBLER, IAW 53-30-3 FIG 3, 53-10-3FIG 1, AND FIG 3, 51-10-2 AND 51-30-2.
